Inequalities involving immanants and diagonal products for H-matrices and positive definite matrices
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 43-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1985__43_1_114539,
author = {Johnson, Charles R. and Merris, Russell and Pierce, Stephen},
title = {Inequalities involving immanants and diagonal products for {H-matrices} and positive definite matrices},
journal = {Portugaliae mathematica},
pages = {43--54},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875051},
zbl = {0597.15015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114539/}
}
TY - JOUR AU - Johnson, Charles R. AU - Merris, Russell AU - Pierce, Stephen TI - Inequalities involving immanants and diagonal products for H-matrices and positive definite matrices JO - Portugaliae mathematica PY - 1985 SP - 43 EP - 54 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114539/ LA - en ID - PORMA_1985__43_1_114539 ER -
%0 Journal Article %A Johnson, Charles R. %A Merris, Russell %A Pierce, Stephen %T Inequalities involving immanants and diagonal products for H-matrices and positive definite matrices %J Portugaliae mathematica %D 1985 %P 43-54 %V 43 %N 1 %U http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114539/ %G en %F PORMA_1985__43_1_114539
Johnson, Charles R.; Merris, Russell; Pierce, Stephen. Inequalities involving immanants and diagonal products for H-matrices and positive definite matrices. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 43-54. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114539/